Alert archive / Maine / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 45, NWS Gray, ME

July 8, 2017Cumberland County, Franklin County, Somerset County, Maine

NWS Gray, ME issued this severe thunderstorm warning at Jul 8, 2017, 12:51 PM EDT for Cumberland County, Franklin County, Somerset County, Maine. It was in force for 54 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 8, 2017, 12:51 PM EDT (16:51 UTC)
Expired
Jul 8, 2017, 1:45 PM EDT
In force
54 min
Issued by
NWS Gray, ME
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Cumberland County, ME, Franklin County, ME, Somerset County, ME

The radar

The Portland,ME radar (KGYX), 141 km from the middle of the area, began a volume at 16:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 8, 12:56 PM EDTTSTM WND DMGBingham, MELARGE LIMBS DOWNED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 4.9 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2017-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2017-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
805 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

047 
WUUS51 KGYX 081651
SVRGYX
MEC005-007-025-081745-
/O.NEW.KGYX.SV.W.0045.170708T1651Z-170708T1745Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Gray ME
1251 PM EDT SAT JUL 8 2017

The National Weather Service in Gray Maine has issued a

* Severe Thunderstorm Warning for...
  Central Somerset County in west central Maine...
  Northwestern Cumberland County in southwestern Maine...
  Southeastern Franklin County in western Maine...

* Until 145 PM EDT

* At 1249 PM EDT, severe thunderstorms were located along a line
  extending from near Seboomook to 8 miles east of Waterford, moving
  east at 30 mph.

  HAZARD...60 mph wind gusts and penny size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to trees, and power lines. 

* Locations impacted include...
  Farmington, Skowhegan, Madison, Jay, Livermore Falls, Kingfield,
  Canton, Bingham, Carrabassett Valley, Blanchard, Norridgewock,
  Wilton, Seboomook, Phillips, Kingsbury Plantation, Weld, Anson,
  Livermore, Buckfield and Chesterville.

This also includes...
  West Carry Pond, Mount Blue, Pleasant Pond Mountain, Moxie Bald
Mountain, and Middle Carry Pond.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4587 6965 4587 6972 4576 6972 4577 6978
      4573 6981 4565 6970 4553 6978 4501 6962
      4458 6981 4460 6982 4459 7003 4453 7007
      4449 7004 4446 7024 4410 7064 4445 7026
      4457 7028 4459 7042 4594 6981 4598 6968
TIME...MOT...LOC 1649Z 249DEG 26KT 4589 6978 4419 7054 

HAIL...0.75IN
WIND...60MPH
 
$$
Becker/Cannon
2 follow-up statements
160 
WWUS51 KGYX 081702
SVSGYX

Severe Weather Statement
National Weather Service Gray ME
102 PM EDT SAT JUL 8 2017

MEC005-081711-
/O.CAN.KGYX.SV.W.0045.000000T0000Z-170708T1745Z/
Cumberland ME-
102 PM EDT SAT JUL 8 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CUMBERLAND COUNTY
IS CANCELLED...

The storms which prompted the warning have moved east and the 
warning has been cancelled.

LAT...LON 4587 6965 4587 6972 4576 6972 4577 6978
      4573 6981 4565 6970 4553 6978 4501 6962
      4458 6981 4460 6982 4459 7003 4449 7005
      4446 7024 4456 7014 4447 7024 4457 7028
      4459 7042 4471 7030 4594 6981 4598 6968
TIME...MOT...LOC 1701Z 249DEG 26KT 4592 6967 4422 7044 

$$

MEC007-025-081745-
/O.CON.KGYX.SV.W.0045.000000T0000Z-170708T1745Z/
Somerset ME-Franklin ME-
102 PM EDT SAT JUL 8 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM EDT
FOR CENTRAL SOMERSET AND SOUTHEASTERN FRANKLIN COUNTIES...

At 101 PM EDT, severe thunderstorms were located along a line
extending from near Seboomook to 7 miles north of Mechanic Falls,
moving east at 30 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to trees, and power lines. 

Locations impacted include...
Farmington, Skowhegan, Madison, Jay, Livermore Falls, Kingfield,
Bingham, Carrabassett Valley, Blanchard, Norridgewock, Wilton,
Seboomook, Kingsbury Plantation, Anson, Livermore, Chesterville,
Cornville, Fayette, Athens and Embden.

This also includes...
  West Carry Pond, Pleasant Pond Mountain, Moxie Bald Mountain,
Middle Carry Pond, and East Carry Pond.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4587 6965 4587 6972 4576 6972 4577 6978
      4573 6981 4565 6970 4553 6978 4501 6962
      4458 6981 4460 6982 4459 7003 4449 7005
      4446 7024 4456 7014 4447 7024 4457 7028
      4459 7042 4471 7030 4594 6981 4598 6968
TIME...MOT...LOC 1701Z 249DEG 26KT 4592 6967 4422 7044 

HAIL...0.75IN
WIND...60MPH
 
$$

Becker/Cannon
483 
WWUS51 KGYX 081716
SVSGYX

Severe Weather Statement
National Weather Service Gray ME
116 PM EDT SAT JUL 8 2017

MEC007-025-081745-
/O.CON.KGYX.SV.W.0045.000000T0000Z-170708T1745Z/
Somerset ME-Franklin ME-
116 PM EDT SAT JUL 8 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM EDT
FOR CENTRAL SOMERSET AND SOUTHEASTERN FRANKLIN COUNTIES...

At 116 PM EDT, severe thunderstorms were located along a line
extending from 10 miles northeast of Seboomook to near Turner, moving
east at 30 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to trees, and power lines. 

Locations impacted include...
Farmington, Skowhegan, Madison, Jay, Livermore Falls, Bingham,
Blanchard, Norridgewock, Wilton, Seboomook, Kingsbury Plantation,
Anson, Livermore, Chesterville, Cornville, Fayette, Athens, Embden,
Brighton Plantation and Caratunk Plantation.

This also includes...
  Pleasant Pond Mountain and Moxie Bald Mountain.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4587 6965 4587 6972 4576 6972 4577 6978
      4574 6981 4565 6970 4553 6978 4501 6962
      4458 6981 4460 6982 4459 7003 4453 7007
      4449 7005 4446 7024 4450 7020 4447 7024
      4461 7027 4473 7016 4593 6979 4598 6969
TIME...MOT...LOC 1716Z 249DEG 26KT 4595 6954 4426 7031 

HAIL...0.75IN
WIND...60MPH
 
$$

Becker/Cannon

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 10:09 AM EDT, 2 hours 42 minutes earlier.

Area forecast discussion, Jul 8, 10:09 AM EDT, 2 hours 42 minutes before
Area Forecast Discussion
National Weather Service Gray ME
1009 AM EDT Sat Jul 8 2017

.SYNOPSIS...
A cold front will push east through the region today and
offshore overnight. A secondary cold front will settle south
into the region on Sunday and will lift north as a warm front on
Monday. A cold front will approach from the north on Tuesday
and will drop south through the region Tuesday night. High
pressure will build in from the northwest on Wednesday and will
shift offshore Wednesday night. A warm front will lift northeast
into the region Thursday and Thursday night.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
930am update... First line of storms moving in from Vermont
towards Coos county NH has mainly weakened over the past few
hours but may still produce a few gusty winds. The main threat
for the afternoon will be a bit further south a bit later in the
day as cells currently over Albany NY move eastwards. Have
added damaging winds and large hail wording to the area that is
currently seeing sun, from NH south of the notches through the
coastal plain of Maine. Precipitation amounts will be highest
across the north with basin averaged amounts less than 0.5".
Still some concern for a few isolated cells dropping up to 2"
but would be over a very small area.

6 AM Update...
Convection causing wind damage are moving across northern New
York as well as southeastern Canada. The strongest cells were
located over the North Country of New York State and were moving
into the Mohawk Valley. Speed tools indicate these storms are
still several hours away assuming they hold together...perhaps
as early as 10-11 AM for northwestern NH. PoPs as well as
temperatures were adjusted for latest data.

Previous discussion...
Surface analysis show low pressure moving through the Gulf of
Maine and into the Canadian Maritimes. Precipitation associated
with this system had moved east of the region. Clouds and low
level moisture remained with southerly winds bringing dew points
into the 60s into the area. Also in the vicinity were a pre-
frontal trough and a stationary front was located over southern
Quebec and entered the United States over the Great Lakes. This
boundary will push east and south today triggering widespread
thunderstorms and showers.

Storms should organize along the boundary and move into northern
sections by 11 AM or so before shifting south throughout the
afternoon and evening. Instability will be enough for some
strong cells with SW winds bringing temps into the 70s and
80s... but shear will be lacking especially in the lower levels.
Therefore expecting garden variety storms with a chance for
small hail, gusty winds, and very heavy rainfall as cells train
along the boundary. A few storms will be strong with the
potential for damaging winds and or/marginally severe hail.

PW values jump to over an inch and a half along the front. As a
cold pool forms a broken squall line will develop for the
majority of the event before shifting offshore this evening. QPF
looks highest for the mountains where more forcing will be
initially...but individual storms will pose an urban and small
stream/flash flood potential as they dump lots of rain in a
short amount of time.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SUNDAY/...
Temperatures during the overnight hours will range from the mid
50s north and west to lower 60s south and east. Some fog is
expected to develop especially over areas where there is heavy
rain. Drier and cooler air moves in behind the system with dew
points dropping into the 40s in the mountains during the day
Sunday. Mostly sunny skies will prevail with a few additional
clouds for the higher terrain in upslope flow. Light showers
may develop near the Canadian border in the heat of the day as
another cold front approaches. Temperatures will warm into the
70s north to lower to mid 80s south.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
Cold front will settle south into the region and stall over the
area Sunday night. Moisture starved boundary may produce a few
showers in the north but most areas will only see variable clouds
overnight. Lows overnight will range through the 50s to near 60.

Stalled frontal boundary will lift north as a warm front Monday
and Monday night. Front will be the focus for scattered showers
and some afternoon thunderstorms mainly in central and northern
zones. High temps across the north will range through the 70s
and in the lower to mid 80s south. Convection will gradually
taper to showers Monday night with best chance of rain in
northern zones. Lows will range from the mid 50s north to the
mid 60s south.

A cold front will approach from the northwest on Tuesday with
a pre-frontal trough swinging in from the west during the
afternoon. PWAT's approaching 1.5 inches will add plenty of
fuel to the mix and moderate shear may result in some stronger
cells producing wind damage and small hail. Highs on Tuesday
will range from the mid 70s to mid 80s.

Showers and thunderstorms will come to an end Tuesday evening
as the front pushes offshore. Looking for clear skies overnight
with lows in the mid 50s to mid 60s.

High pressure will build in from the northwest on Wednesday
bringing cooler and less humid air into the region. Looking for
mostly sunny skies with highs from the lower 70s north to the
lower 80s south. High pressure will crest over the area
Wednesday night before moving offshore. Should see mostly clear
skies with lows in the 50s to near 60.

Warm front will approach from the southwest Thursday bringing
increasing clouds and a chance of afternoon showers. Highs will
range through the 70s. Warm front will lift northeast into the
region Thursday night and will remain the focus for occasional
showers overnight.

Low pressure moving east through southern Quebec on Friday will
drive a cold front toward the region producing another round of
showers and thunderstorms in another warm and soupy airmass.
Showers and thunderstorms Friday evening will gradually end as
the front pushes offshore by Saturday morning.

&&

.AVIATION /14Z SATURDAY THROUGH WEDNESDAY/...
Short Term...A mix of stratus, fog, and mid level clouds is
spread across northern New England this morning as low level
moisture increases. Periods of LIFR/IFR are possible for a few
hours this morning mostly due to stratus. Showers and
thunderstorms will form along a southward moving cold front
today with VFR ceilings. Patchy fog is likely tonight some of
which may be IFR. Conditions improve Sunday morning as drier
air arrives. HIE may have another chance of -TSRA late Sunday.

Long Term...VFR Sunday night through Wednesday.

&&

.MARINE...
Short Term...Criteria for seas and winds will not be met for the
most part. We may see seas touch 5 ft over the far outer eastern
waters early Sunday morning, but it will be brief.

Long Term...SCAs for seas may be needed on Tuesday.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...None.
NH...None.
MARINE...None.

&&

SYNOPSIS...
NEAR TERM...Curtis
SHORT TERM...Hanes
LONG TERM...Sinsabaugh
AVIATION...
MARINE...
Hazardous weather outlook, Jul 8, 10:50 AM EDT, 2 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Gray ME
1050 AM EDT Sat Jul 8 2017

MEZ007>009-012>014-018>028-NHZ001>015-091500-
Northern Oxford-Northern Franklin-Central Somerset-Southern Oxford-
Southern Franklin-Southern Somerset-Interior York-
Interior Cumberland-Androscoggin-Kennebec-Interior Waldo-
Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox-Coastal Waldo-
Northern Coos-Southern Coos-Northern Grafton-Northern Carroll-
Southern Grafton-Southern Carroll-Sullivan-Merrimack-Belknap-
Strafford-Cheshire-Eastern Hillsborough-Interior Rockingham-
Coastal Rockingham-Western And Central Hillsborough-
1050 AM EDT Sat Jul 8 2017

This Hazardous Weather Outlook is for Maine, south central Maine,
southwest Maine, west central Maine, western Maine, New Hampshire,
central New Hampshire, northern New Hampshire and southern New
Hampshire.

.DAY ONE...Today and Tonight.

There is a marginal risk for a severe thunderstorms across New
Hampshire and western Maine through this evening. Some storms may
produce hail, damaging winds, and very heavy rainfall.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Scattered thunderstorms will develop Tuesday as a cold front
approaches from the west. Some storms may produce damaging winds and
small hail.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

ANZ150>154-091500-
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-
Casco Bay-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
1050 AM EDT Sat Jul 8 2017

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and Tonight.

Isolated thunderstorms with strong winds may cross the waters later
tonight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

In the hours before

Special weather statement, Jul 8, 11:08 AM EDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Gray ME
1108 AM EDT SAT JUL 8 2017

MEZ007-008-012-NHZ002-081600-
Northern Oxford-Southern Oxford-Northern Franklin-Southern Coos-
1108 AM EDT SAT JUL 8 2017

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL OXFORD...
SOUTHWESTERN FRANKLIN AND SOUTHEASTERN COOS COUNTIES...

At 1108 AM EDT, a strong thunderstorm was located near Berlin, moving
northeast at 35 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Berlin, Bethel, Rumford, Andover, Errol, Grafton, Mexico, Weld,
Gorham, Dummer, Hanover, Gilead, Byron, South Arm, Milan, Upton,
Shelburne, Newry, Riley and Randolph.

This also includes...
  Umbagog Lake State Park, Kilkenny Ridge Trail, Mount Madison, Old
Speck Mountain, and Grafton Notch.

LAT...LON 4431 7128 4460 7140 4485 7070 4452 7052
TIME...MOT...LOC 1508Z 247DEG 31KT 4455 7126

Becker
Special weather statement, Jul 8, 11:28 AM EDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Gray ME
1128 AM EDT SAT JUL 8 2017

MEZ007>009-012-013-NHZ001-002-081615-
Northern Oxford-Southern Oxford-Southern Franklin-Northern
Franklin-Central Somerset-Northern Coos-Southern Coos-
1128 AM EDT SAT JUL 8 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN OXFORD...WEST
CENTRAL SOMERSET...FRANKLIN AND SOUTHEASTERN COOS COUNTIES...

At 1127 AM EDT, radar indicated strong thunderstorms were located
along a line extending from near Coburn Gore to 7 miles southeast of
Berlin. Movement was east at 30 mph.

Winds in excess of 40 mph and pea size hail are possible with these
storms.

Locations impacted include...
Berlin, Bethel, Jackman, Eustis, Coburn Gore, Rangeley, Rumford,
Dixfield, Andover, Carrabassett Valley, Errol, Grafton, Weld, Mexico,
Phillips, Gorham, Greenwood, Carthage, Avon and Dallas Plantation.

This also includes...
  Umbagog Lake State Park, Old Speck Mountain, Saddleback Mountain,
Sugarloaf Mountain, and Crocker Mountain.

LAT...LON 4427 7053 4431 7121 4526 7090 4524 7089
      4524 7084 4532 7080 4540 7082 4543 7077
      4539 7072 4538 7064 4543 7063 4551 7072
      4560 7008
TIME...MOT...LOC 1527Z 266DEG 24KT 4544 7078 4439 7112

Becker
Special weather statement, Jul 8, 11:38 AM EDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Gray ME
1138 AM EDT SAT JUL 8 2017

NHZ005-081630-
Southern Grafton-
1138 AM EDT SAT JUL 8 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN GRAFTON COUNTY...

At 1137 AM EDT, a strong thunderstorm was located over White River
Junction, moving east at 30 mph.

Locations impacted include...
Lebanon, Grafton, Hanover, Enfield, Canaan, Danbury, Groton,
Grantham, Lyme, Hill, Hebron, Dorchester, Orange and Rumney.

This includes Interstate 89 between mile markers 48 and 60.

LAT...LON 4367 7230 4369 7231 4376 7222 4380 7181
      4356 7178 4354 7182 4361 7185 4354 7193
      4354 7204 4355 7207 4354 7208 4354 7212
      4355 7211 4359 7221 4360 7234
TIME...MOT...LOC 1537Z 266DEG 24KT 4365 7235

Becker
Special weather statement, Jul 8, 11:48 AM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Gray ME
1148 AM EDT SAT JUL 8 2017

MEZ009-081630-
Central Somerset-
1148 AM EDT SAT JUL 8 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN SOMERSET COUNTY...

At 1148 AM EDT, a strong thunderstorm was located 14 miles north of
Jackman, moving east at 25 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Seboomook, Soldiertown, Sandy Bay, Hammond, Plymouth, Alder Brook,
Pittston Academy Grant, Comstock, Moose River and Town Of Thorndike.

LAT...LON 4583 6973 4567 7039 4581 7040 4584 7037
      4589 7026 4593 7026 4597 7021 4598 6982
TIME...MOT...LOC 1548Z 249DEG 22KT 4583 7030

Becker
Special weather statement, Jul 8, 12:03 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Gray ME
1203 PM EDT SAT JUL 8 2017

MEZ018-NHZ007>009-011-015-081645-
Interior York-Merrimack-Belknap-Western And Central
Hillsborough-Cheshire-Sullivan-
1203 PM EDT SAT JUL 8 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
SULLIVAN...CHESHIRE...NORTHWESTERN HILLSBOROUGH...CENTRAL BELKNAP AND
MERRIMACK COUNTIES...

At 1202 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 6 miles south of Danbury to Charlemont.
Movement was east at 30 mph.

Winds in excess of 40 mph and pea size hail are possible with these
storms.

Locations impacted include...
Concord, Keene, Laconia, Franklin, Jaffrey, Henniker, Peterborough,
Rindge, Hopkinton, Loudon, Alton, Barnstead, Winchester, Gilmanton,
Antrim, Canterbury, Greenfield, Bradford, Dublin and Francestown.

This includes the following highways...
 Interstate 89 between mile markers 2 and 29.
 Interstate 93 between mile markers 38 and 62.

This also includes...
  Mount Monadnock and Mount Kearsage.

LAT...LON 4294 7253 4347 7183 4359 7129 4354 7116
      4364 7098 4365 7098 4367 7091 4352 7118
      4347 7118 4272 7216 4273 7246 4276 7248
      4277 7251 4286 7256
TIME...MOT...LOC 1602Z 255DEG 35KT 4344 7182 4262 7288

Becker
Special weather statement, Jul 8, 12:08 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Gray ME
1208 PM EDT SAT JUL 8 2017

MEZ007>009-012>014-081700-
Northern Oxford-Southern Oxford-Southern Franklin-Southern
Somerset-Northern Franklin-Central Somerset-
1208 PM EDT SAT JUL 8 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL OXFORD...
CENTRAL SOMERSET AND SOUTHERN FRANKLIN COUNTIES...

At 1207 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 14 miles west of Seboomook to near
Bethel. Movement was east at 30 mph.

Winds in excess of 40 mph and pea size hail are possible with these
storms.

Locations impacted include...
Farmington, Bethel, Jackman, Eustis, Rumford, Jay, Dixfield,
Kingfield, Canton, Bingham, Andover, Carrabassett Valley, Blanchard,
Wilton, Phillips, Weld, Seboomook, Mexico, Kingsbury Plantation and
Anson.

This also includes...
  Saddleback Mountain, Sugarloaf Mountain, Crocker Mountain, The
Bigelows, and West Carry Pond.

LAT...LON 4587 6965 4585 6968 4588 6971 4587 6972
      4584 6970 4576 6972 4576 6976 4577 6978
      4574 6981 4569 6978 4565 6973 4565 6970
      4558 6971 4554 6978 4513 6966 4440 7040
      4433 7095 4590 7007 4598 6979 4598 6968
TIME...MOT...LOC 1607Z 254DEG 20KT 4586 7002 4442 7083

Becker

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 8:57 AM EDTSpecial Weather StatementGYXSomerset63 min
Jul 8, 11:08 AM EDTSpecial Weather StatementGYXOxford52 min
Jul 8, 11:28 AM EDTSpecial Weather StatementGYXFranklin, Oxford47 min
Jul 8, 11:48 AM EDTSpecial Weather StatementGYXSomerset42 min
Jul 8, 12:08 PM EDTSpecial Weather StatementGYXFranklin, Oxford, Somerset52 min
Jul 8, 12:48 PM EDTAreal Flood AdvisoryGYXOxford117 min
Jul 8, 12:58 PM EDTSevere Thunderstorm WarningGYXYork47 min
Jul 8, 1:13 PM EDTFlash Flood WarningGYXSomerset2 hr
Jul 8, 1:41 PM EDTAreal Flood AdvisoryGYXAndroscoggin, Kennebec2 hr
Jul 8, 1:42 PM EDTSevere Thunderstorm WarningGYXCumberland, York48 min
Jul 8, 1:48 PM EDTSpecial Weather StatementGYXKennebec42 min
Jul 8, 2:21 PM EDTSpecial Weather StatementGYXWaldo39 min
Jul 8, 2:24 PM EDTSpecial Weather StatementGYXKennebec51 min
Jul 8, 2:59 PM EDTSevere Thunderstorm WarningGYXKennebec, Waldo46 min
Jul 8, 3:24 PM EDTSevere Thunderstorm WarningGYXKennebec, Waldo28 min
Jul 8, 4:00 PM EDTSpecial Weather StatementGYXOxford45 min
Jul 8, 4:15 PM EDTAreal Flood AdvisoryGYXOxford3 hr
Jul 8, 4:18 PM EDTSevere Thunderstorm WarningGYXAndroscoggin, Cumberland, Oxford43 min
Jul 8, 5:25 PM EDTSpecial Weather StatementGYXCumberland50 min
Jul 8, 6:52 PM EDTBeach Hazards StatementGYXCumberland, Knox, Lincoln, Sagadahoc, Waldo, York25 hr

Nearby

Severe Thunderstorm Warnings in Maine, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.